Open Access
Translator Disclaimer
august 2015 On the approximation exponent of some hyperquadratic power series
Khalil Ayadi
Bull. Belg. Math. Soc. Simon Stevin 22(3): 511-520 (august 2015). DOI: 10.36045/bbms/1442364594

Abstract

In this paper, we give the value of the approximation exponent of the hyperquadratic power series satisfying the equation $$Cx^{r}-Ax^{r-1}-1=0$$ where $r> 2$ is a power of a prime number $p$, $A$ and $C$ are nonzero polynomials over a finite field $\mathbf{K}$ of characteristic $p$ and $\deg A> \deg C$. Further, we exhibit explicitly its continued fraction expansion when $C$ divides $A$.

Citation

Download Citation

Khalil Ayadi. "On the approximation exponent of some hyperquadratic power series." Bull. Belg. Math. Soc. Simon Stevin 22 (3) 511 - 520, august 2015. https://doi.org/10.36045/bbms/1442364594

Information

Published: august 2015
First available in Project Euclid: 16 September 2015

zbMATH: 06502902
MathSciNet: MR3396998
Digital Object Identifier: 10.36045/bbms/1442364594

Subjects:
Primary: 11J61 , 1J70

Keywords: Continued fraction , diophantine approximation , formal power series

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.22 • No. 3 • august 2015
Back to Top